# SDR IPXA2017031415117

- Difficulty date: February 21, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 84,399 hours, 14,664 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: ARB33098
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT  WING UPPER ACCESS PANEL AT XORS. 402 RIB TO LOWER ANGLE IS CRACKED.  REMOVED, FABRICATED AND REPLACED THE ANGLE IAW DWG ARB3309 AND SRM 51-33-01.
